Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Maximal Connected Principal Topologies

G. J. Kennedy and S. D. McCartan
Mathematical Proceedings of the Royal Irish Academy
Vol. 101A, No. 2 (Dec., 2001), pp. 163-166
Published by: Royal Irish Academy
Stable URL: http://www.jstor.org/stable/20459810
Page Count: 4
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Maximal Connected Principal Topologies
Preview not available

Abstract

The internal structure of maximal connected principal topologies is revealed within the lattice of all topologies for a given set, thereby providing an easily applied identification test. Some examples, including the Khalimsky line, are realised.

Page Thumbnails

  • Thumbnail: Page 
[163]
    [163]
  • Thumbnail: Page 
164
    164
  • Thumbnail: Page 
165
    165
  • Thumbnail: Page 
166
    166